# SDR CA970909003

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: 2063781
- Condition: Failed
- Location: Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING A FAULTY RADAR, IT WAS FOUND THAT THE FORWARD PRESSURE BULKHEAD CONNECTOR HAD HEATED AND MELTED THE CONNECTOR MATERIAL (PLASTIC) THEREBY ALLOWING SOME CONNECTOR PINS TO MAKE CONTACT AND CAUSE A SHORT.
